MAUDE Adverse Event Report: Insulet Corporation Omnipod Insulin Management System; Pump, Infusion, Insulin

Insulet Corporation Omnipod Insulin Management System; Pump, Infusion, Insulin
Model Number 19191
Medical Device Problem Codes Loss of or Failure to Bond (1068); Unintended Movement (3026)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 06/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient's blood glucose level rose to greater than 250 mg/dl, while wearing the pod between 5 and 24 hours.The pod reportedly detached from the abdomen, causing the cannula to dislodge.As treatment, a new pod was placed.
 
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, a supplemental report will be submitted with the investigation results.It was reported that the cannula dislodged from the infusion site.We are unable to confirm or determine the root cause of the reported dislodged cannula and if it could have contributed to the reported hyperglycemia.Lot release was found to have met all acceptance criteria.Locked down smartphone: data not available.Omnipod software app version: data not available.Operating system: data not available.Hardware: data not available.Cgm sensor type: data not available.Please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.

Brand Name
Omnipod Insulin Management System
Common Device Name
Pump, Infusion, Insulin
Manufacturer (Section D)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer (Section G)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
+1(978)600-7000
MDR Report Key50116922
Report Number3014585508-2026-52465
Device Sequence Number13270013
Product Code LZG
UDI-Device Identifier20385081120033
UDI-Public(01)20385081120033(11)250903(17)270903(10)L71482
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K211575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number19191
Device Catalogue NumberZXP425
Device Lot NumberL71482
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date08/03/2026
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale